| Model Number |
EP003994S |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/25/2014
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
An original equipment manufacturer (oem) evaluated the sheath used and determined that a combination of the products is potentially susceptible to skiving.